# SDR 2008UALA02305

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 52,043 hours, 35,789 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO NOSE GEAR PROBLEM.
